# SDR UIEA2012122400562

- Difficulty date: December 24, 2012
- Submitted: December 25, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,277 hours, 7,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND INSPECTION,  PUNCTURE DAMAGE APPROX 4.5" BY 2.5" WAS FOUND ON THE LOWER SURFACE OF THE L/E OF THE RIGHT WING INBD AFT FLAP.  PERFORMED A TIME LIMITED REPAIR.
